A case of erythema multiforme related to pegylated interferon-alpha 2a (PEG-IEN-alpha 2a) plus ribm.irin treatment for chronic hepatitis C virus infection was reported. PEG-IEN-alpha 2a 180 mu g/week and ribavirin 1200 mg/day combination therapy was started to female patient with chronic hepatitis C infection. Flu like syndrome was seen after the first dose of PEG-IFN-alpha 2a. The patient was readmitted because of fever and rashes on thigh with pruritis three-four hours afier the second dose of PEG-IEN-alpha 2a. Skin biopsy was performed and erythema multiforme was comfirmed by histopathological examination. Me treatment was started with Oral antihistaminic (fexofenadine hydrochloride 180 mg/day) and topical corticosteroid (fluticasone propionate 0.005%). Skin lesions were regressed in 10 days. Erythema multiforme can be seen after or during various infections and with administration of various drugs. In this case report, erythema multiforme probably belong to PEG-11N-alpha 2a was reported.